# SDR CA991208029

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 310848501
- Condition: Stuck
- Location: Nr 1 Engine
- Component: Pwa, PW123
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MIST IN CABIN REPORTED AFTER SELECTING NR 1 BLEED ON.   ENG P2.5-3 AIR SWITCH STUCK IN P3 POSITION CAUSING OIL TO BE FORCED PAST THE SEALS AND INTO COMPRESSOR.
